# SDR DL72E952634

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INITIAL INSPECTION, CRACK FOUND ON THE O/B RIB OF THE O/B SLAT TRACK RIB.  A REPAIR WAS INSTALLED PER THE M/M CHAPTER 57-54-00 FIG 814, FOR NR 5 SLAT.
